Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The exponential decay of global solutions to the generalized Landau equation near Maxwellians

Author: Hongjun Yu
Journal: Quart. Appl. Math. 64 (2006), 29-39
MSC (2000): Primary 35Q99; Secondary 35A05
DOI: https://doi.org/10.1090/S0033-569X-06-00968-4
Published electronically: January 24, 2006
MathSciNet review: 2211376
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Global-in-time classical solutions near Maxwellians are constructed for the generalized Landau equation in a periodic box for $ \gamma\geq -2$. The exponential decay of such a solution is also obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35Q99, 35A05

Retrieve articles in all journals with MSC (2000): 35Q99, 35A05

Additional Information

Hongjun Yu
Affiliation: School of Mathematical Sciences, South China University of Technology, Guangzhou 510640, People’s Republic of China and Academy of Mathematics and Systems Science, CAS, Beijing 100080, People’s Republic of China
Email: yuhj@amss.ac.cn

DOI: https://doi.org/10.1090/S0033-569X-06-00968-4
Keywords: Global classical solution, exponential decay, energy estimates
Received by editor(s): June 18, 2004
Published electronically: January 24, 2006
Article copyright: © Copyright 2006 Brown University

American Mathematical Society